# SDR UPS99229482

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651727614
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 4 SLAT RIB CRACKED AT ACTUATOR ROD END BOLT O/B SIDE.  REPLACED RIB PER SRM 51-30-5.
